# SDR SWIA200515688

- Difficulty date: October 7, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 3,389 hours, 2,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OVERWING EXIT EMERGENCY LIGHT BURNED OUT.  REPLACED BULB.  OPERATIONAL CHECK GOOD.
